Journal of Modern Dynamics (JMD)

Regularity and convergence rates for the Lyapunov exponents of linear cocycles
Pages: 619 - 637, Issue 4, December 2013

doi:10.3934/jmd.2013.7.619      Abstract        References        Full text (215.8K)           Related Articles

Wilhelm Schlag - Department of Mathematics, The University of Chicago, 5734 South University Avenue, Chicago, IL 60615, United States (email)

1 A. Avila, Density of positive Lyapunov exponents for quasiperiodic $SL(2,R)$-cocycles in arbitrary dimension, J. Mod. Dyn., 3 (2009), 631-636.       
2 A. Avila and R. Krikorian, Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles, Ann. of Math. (2), 164 (2006), 911-940.       
3 A. Avila and M. Viana, Simplicity of Lyapunov spectra: A sufficient criterion, Port. Math. (N.S.), 64 (2007), 311-376.       
4 A. Avila and M. Viana, Extremal Lyapunov exponents: An invariance principle and applications, Invent. Math., 181 (2010), 115-189.       
5 L. Barreira and Y. Pesin, Nonuniform Hyperbolicity. Dynamics of Systems with Nonzero Lyapunov Exponents, Encyclopedia of Mathematics and its Applications, 115, Cambridge University Press, Cambridge, 2007.       
6 C. Bonatti and M. Viana, Lyapunov exponents with multiplicity 1 for deterministic products of matrices, Ergodic Theory Dynam. Systems, 24 (2004), 1295-1330.       
7 C. Bonatti, X. Gómez-Mont and M. Viana, Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices, Ann. Inst. H. Poincaré Anal. Non Linéaire, 20 (2003), 579-624.       
8 P. Bougerol and J. Lacroix, Products of random matrices with applications to Schrödinger operators, Progress in Probability and Statistics, 8, Birkhäuser Boston, Inc., Boston, MA, 1985.       
9 J. Bourgain, Hölder regularity of integrated density of states for the almost Mathieu operator in a perturbative regime, Lett. Math. Phys., 51 (2000), 83-118.       
10 J. Bourgain, Green's Function Estimates for Lattice Schr\"odinger Operators and Applications, Annals of Mathematics Studies, 158, Princeton University Press, Princeton, NJ, 2005.       
11 J. Bourgain and M. Goldstein, On nonperturbative localization with quasi-periodic potential, Ann. of Math. (2), 152 (2000), 835-879.       
12 M. Campanino and A. Klein, A supersymmetric transfer matrix and differentiability of the density of states in the one-dimensional Anderson model, Comm. Math. Phys., 104 (1986), 227-241.       
13 P. Duarte and S. Klein, Continuity of the Lyapunov exponents for quasiperiodic cocycles, arXiv:1305.7504.
14 P. Duarte and S. Klein, Positive Lyapunov exponents for higher dimensional quasiperiodic cocycles, arXiv:1211.4002.
15 B. Fayad and R. Krikorian, Rigidity results for quasiperiodic $SL(2,R)$-cocycles, J. Mod. Dyn., 3 (2009), 497-510.       
16 H. Fürstenberg, Noncommuting random products, Trans. Amer. Math. Soc., 108 (1963), 377-428.       
17 H. Fürstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist., 31 (1960), 457-469.       
18 M. Goldstein and W. Schlag, Hölder continuity of the integrated density of states for quasi-periodic Schrödinger equations and averages of shifts of subharmonic functions, Ann. of Math. (2), 154 (2001), 155-203.       
19 M. Goldstein and W. Schlag, Fine properties of the integrated density of states and a quantitative separation property of the Dirichlet eigenvalues, Geom. Funct. Anal., 18 (2008), 755-869.       
20 M. Goldstein and W. Schlag, On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations, Ann. of Math. (2), 173 (2011), 337-475.       
21 M. Herman, Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d'un théorème d'Arnol'd et de Moser sur le tore de dimension $2$, Comment. Math. Helv., 58 (1983), 453-502.       
22 R. Krikorian, Global density of reducible quasi-periodic cocycles on $\mathbbT\times SU(2)$, Ann. of Math. (2), 154 (2001), 269-326.       
23 F. Ledrappier, Quelques propriétés des exposants caractéristiques, École d'été de probabilités de Saint-Flour, XII - 1982, Lecture Notes in Math., 1097, Springer, Berlin, 1984, 305-396.       
24 É. Le Page, Théorèmes limites pour les produits de matrices aléatoires, in Probability Measures on Groups (Oberwolfach, 1981), Lecture Notes in Math., 928, Springer, Berlin-New York, 1982, 258-303.       
25 V. I. Oseledec, A multiplicative ergodic theorem. Characteristic Ljapunov exponents of dynamical systems, (Russian) Trudy Moskov. Mat. Obšč. 19 (1968), 179-210.       
26 M. S. Raghunathan, A proof of Oseledec's multiplicative ergodic theorem, Israel J. Math., 32 (1979), 356-362.       
27 D. Ruelle, Ergodic theory of differentiable dynamical systems, Inst. Hautes Études Sci. Publ. Math., 50 (1979), 27-58.       
28 B. Simon and M. Taylor, Harmonic analysis on $\mathbbSL(2,R)$ and smoothness of the density of states in the one-dimensional Anderson model, Comm. Math. Phys., 101 (1985), 1-19.       

Go to top